Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 253, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2022, 5:20 PM EDT for Carroll County, Coweta County, Fulton County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2022, 5:20 PM EDT (21:20 UTC)
- Expired
- Jul 19, 2022, 5:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:45 PM EDT | TSTM WND DMG | 2 S Palmetto, GA | TREE DOWN AT INTERSECTION OF WELDON RD AND N HWY 29. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
383
WUUS52 KFFC 192120
SVRFFC
GAC045-077-121-192145-
/O.NEW.KFFC.SV.W.0253.220719T2120Z-220719T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
520 PM EDT Tue Jul 19 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Carroll County in northwestern Georgia...
North central Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 545 PM EDT.
* At 519 PM EDT, a severe thunderstorm was located over Byers
Crossroads, or 10 miles north of Newnan, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Palmetto, Whitesburg, Dunaway Gardens, Plant Yates, Byers
Crossroads, Arnco-Sargent, Roscoe and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3352 8496 3358 8488 3358 8481 3349 8465
3339 8471 3336 8483
TIME...MOT...LOC 2119Z 317DEG 17KT 3351 8486
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
089
WWUS52 KFFC 192141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Tue Jul 19 2022
GAC045-077-121-192150-
/O.EXP.KFFC.SV.W.0253.000000T0000Z-220719T2145Z/
Carroll GA-Coweta GA-Fulton GA-
541 PM EDT Tue Jul 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL...NORTH
CENTRAL COWETA AND SOUTHWESTERN FULTON COUNTIES WILL EXPIRE AT 545 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3352 8496 3358 8488 3358 8481 3349 8465
3339 8471 3336 8483
TIME...MOT...LOC 2140Z 317DEG 17KT 3344 8478
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:29 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 19, 3:29 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 329 PM EDT Tue Jul 19 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Wednesday Night/... The shortwave aloft will bring active weather to north and central Georgia in the short term period. Current radar loop shows scattered to numerous showers and thunderstorms across central Georgia this afternoon. More scattered to widespread diurnally driven showers and thunderstorms are anticipated to ramp back up this afternoon across the forecast area. However, north Georgia has been worked over a good bit after the wave this morning/early afternoon brought activity to the area. Satellite imagery is currently showing that there has been some clearing in cloud coverage over these areas, which may allow for sufficient heating to occur and thus destabilization of the atmosphere this afternoon. Once again, CAMS are struggling to resolve the spatial and temporal nature of showers and thunderstorms, but there does seem to be some agreement that this afternoon will return to a period of relatively active weather. While SPC's Day 1 Outlook has much of our forecast area in a Marginal Risk today, the primary hazard will be damaging winds and frequent lightning in any thunderstorms that develop. Additionally, flash flooding will remain a concern, particularly over northwest Georgia where training storms earlier today dropped several inches of rain. With this morning's sounding clocking in at 1.91" for PWATs and a moist vertical profile, there will be plenty of moisture available for periods of locally heavy rainfall within any storms that develop today. Convective activity will likely continue tonight and through the early morning hours. Tomorrow, as the shortwave slowly progresses eastward, much of the same forecast will be on tap. A brief lull in activity may occur early in the morning before activity ramps back up with daytime heating. Max high temperatures in the upper 80s to low 90s are hovering around climatological normals while low temperatures in the upper 60s to low 70s are slightly above normal. KAL .LONG TERM /Thursday through Tuesday/... Looking into the long term, the first thing to note is the slight risk for portions of western central Georgia on Thursday outlined by SPC. Deep moisture will be in place across the area, with dewpoints in the mid to upper 70s and precipitable water values ranging from 1.8 to 2.2 inches across the forecast area on Thursday, and persist through much of the period. Thursday looks to place a leeside trough over the northern portion of the forecast area, which will provide additional moisture to keep PoPs higher. A front will approach the northern portion of our CWA Thursday night into Friday morning which will also fuel moisture and thus the increased pops for portions of Georgia. Will be interesting to see the interaction with the front and leeside trough but that will remain to be seen. This would allow for more widespread showers and thunderstorms across north and central Georgia. With the aforementioned deep moisture and highs increasing into the low to mid 90s on Thursday afternoon, diurnal instability is expected to be strong during the peak heating hours. SBCAPE values are forecast to increase to 4000-5000 J/kg across much of the area. A look at forecast sounding profiles indicates tall, fat CAPE - the "Hefty Chonker" of CAPE, if you will. Furthermore, DCAPE values are forecast to be above 1000 J/kg and 700-500 mid-level lapse rates are anticipated to be around 7 C/km during this time. As a result, the main threat with strong to severe storms that develop will be wind gusts with possible water-loaded microbursts. The primary storm mode will likely be multicell clusters as storms are able to develop and organize along cold pools from strong downdrafts. Surface high pressure will build over the northern Gulf of Mexico and portions of the Southeast CONUS late Friday and into Sunday. Highest PoPs are expected to be confined to central Georgia on Friday. Then, the influence on this high pressure will serve to inhibit convective development over north and central Georgia during the weekend, with PoPs being limited to slight in north Georgia and low-end chance in central Georgia during the afternoon hours each day. With the relatively lower rain chances will also come more sparse cloud coverage. As a result of this and height increases under the high pressure, afternoon high temperatures are expected to be between 3-7 degrees above climatological averages, in the mid 90s, across much of the area on Saturday and Sunday. With humid conditions and dewpoints in the 70s also expected to persist, heat index values could climb over 100 during the afternoon hours this weekend. Isolated locations could also approach 105 degrees, so the need for a Heat Advisory will need to be evaluated as we get closer in time. King/Hernandez && AVIATION... 18Z Update... Chance of SHRA/TSRA this afternoon through the overnight/early morning hours. VFR conditions will persist until tomorrow morning after 12Z where MVFR cigs develop with FEW/SCT IFR. Another round of SHRA/TSRA anticipated in the morning. SW winds throughout the TAF cycle at 5-10KT. //ATL Confidence...18Z Update... Medium confidence on SHRA/TSRA. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 74 92 / 60 60 40 60 Atlanta 73 90 75 92 / 60 50 50 60 Blairsville 65 85 69 87 / 70 60 60 60 Cartersville 71 90 73 92 / 70 50 40 60 Columbus 74 93 76 93 / 30 30 30 60 Gainesville 70 88 74 90 / 70 60 50 60 Macon 73 93 75 94 / 40 50 40 60 Rome 72 94 75 95 / 60 50 40 60 Peachtree City 71 91 74 92 / 50 50 40 60 Vidalia 73 92 75 93 / 30 50 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAL LONG TERM....King/Hernandez AVIATION...KAL
Hazardous weather outlook, Jul 19, 11:11 AM EDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1111 AM EDT Tue Jul 19 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1111 AM EDT Tue Jul 19 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are possible across portions of north and central Georgia today. A few storms could become strong to severe, capable of producing gusty winds, heavy rain, and frequent lightning as the main threats. Locally heavy rainfall associated with stronger storms may lead to isolated flooding concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms are possible each afternoon and evening across much of the forecast area this week and into the weekend. Some storms could be strong to severe with strong to damaging wind gusts, frequent lightning, and heavy rainfall as the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 19, 4:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
459 PM EDT Tue Jul 19 2022
GAZ056-068-070-192130-
Lamar GA-Spalding GA-Pike GA-
459 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of southeastern
Spalding, central Pike and northwestern Lamar Counties through 530 PM
EDT...
At 459 PM EDT, a strong thunderstorm was near Williamson, or near
Zebulon, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Milner, Williamson, Orchard Hill, Meansville, East
Griffin, Rover, Hilltop and Hollonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3304 8444 3318 8447 3326 8425 3320 8413
3305 8420
TIME...MOT...LOC 2059Z 252DEG 15KT 3316 8432
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 19, 4:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
459 PM EDT Tue Jul 19 2022
GAZ033-045-192130-
North Fulton GA-DeKalb GA-
459 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of southwestern DeKalb
and central Fulton Counties through 530 PM EDT...
At 459 PM EDT, a strong thunderstorm was over Atlantic Station, or
near Atlanta, moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, Clarkston, Avondale Estates, Pine Lake, Belvedere
Park, North Decatur, North Atlanta, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, Tucker, Sweet Auburn,
Piedmont Park, Brookhaven, East Lake, Little Five Points and Atlantic
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3381 8449 3383 8447 3383 8446 3385 8446
3388 8444 3387 8423 3376 8418 3367 8428
3374 8450
TIME...MOT...LOC 2059Z 281DEG 18KT 3379 8441
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 19, 5:07 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT TUE JUL 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG 2 SSW DOUGLASVILLE 33.72N 84.76W
07/19/2022 DOUGLAS GA 911 CALL CENTER
TREE DOWN ON CAR IN PARKING LOT OF BUSINESS ON 9500
BLOCK OF HWY 5. NO INJURIES.
&&
EVENT NUMBER FFC2200834
LMARLOWLocal storm report, Jul 19, 5:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT TUE JUL 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 N WINSTON 33.75N 84.83W
07/19/2022 DOUGLAS GA 911 CALL CENTER
TREE DOWN ON POWERLINES ON VILLAGE ENTRANCE RD.
&&
EVENT NUMBER FFC2200835
LMARLOWSpecial weather statement, Jul 19, 5:16 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Tue Jul 19 2022
GAZ042>044-053-192145-
Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
516 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas, northwestern Coweta and southwestern
Fulton Counties through 545 PM EDT...
At 516 PM EDT, a strong thunderstorm was over Seaton Lake, or 10
miles east of Carrollton, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Carrollton, Whitesburg, Plant Yates, Byers Crossroads,
Hannah, Arnco-Sargent, Seaton Lake, Fairplay, Dunaway Gardens, Clem,
Roscoe and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3354 8506 3364 8487 3350 8469 3339 8476
3335 8490
TIME...MOT...LOC 2116Z 317DEG 17KT 3353 8491
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 19, 5:19 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT Tue Jul 19 2022
GAZ056-067-068-192145-
Spalding GA-Meriwether GA-Pike GA-
519 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of southwestern
Spalding, northeastern Meriwether and northwestern Pike Counties
through 545 PM EDT...
At 519 PM EDT, a strong thunderstorm was over Hollonville, or 8 miles
northwest of Zebulon, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Molena, Williamson, Gay, Alvaton, Digbey, Hilltop, Zetella,
Hollonville and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3322 8454 3322 8451 3323 8450 3325 8451
3325 8450 3326 8449 3326 8443 3327 8443
3327 8439 3319 8436 3301 8450 3313 8465
TIME...MOT...LOC 2119Z 218DEG 6KT 3319 8445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:24 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jul 19, 8:34 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 26 min |
| Jul 19, 9:05 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Jul 19, 9:35 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 25 min |
| Jul 19, 9:38 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 37 min |
| Jul 19, 10:52 AM EDT | Special Weather Statement | FFC | Floyd, Polk | 38 min |
| Jul 19, 11:36 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 24 min |
| Jul 19, 12:01 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Floyd | 29 min |
| Jul 19, 12:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 19, 12:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jul 19, 1:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 19, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 30 min |
| Jul 19, 2:24 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 36 min |
| Jul 19, 2:34 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 19, 2:55 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 29 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 25 min |
| Jul 19, 3:18 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jul 19, 3:28 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jul 19, 3:32 PM EDT | Special Weather Statement | FFC | Paulding | 28 min |
| Jul 19, 3:36 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 19, 3:45 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| Jul 19, 4:03 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 4:08 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 37 min |
| Jul 19, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 32 min |
| Jul 19, 4:45 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 31 min |
| Jul 19, 5:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jul 19, 5:19 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| Jul 19, 5:27 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 19, 5:31 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Jul 19, 5:44 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 19, 6:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 19, 6:20 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 19, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 33 min |
| Jul 19, 7:25 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 19, 7:33 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.